DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10634

Title: Title Optimal control of a rotational motion of a gyrostat on circular orbit
Authors: El-Gohary, Awad
Keywords: Krasovskii theorem's
Issue Date: 2000
Publisher: Mechanics Research Communications,
Citation: Volume 27, Issue 1, January-February 2000, Pages 59-67
Abstract: A control scheme is proposed to guarantee an optimal stabilization of a given rotational motion of a symmetric gyrostat on circular orbit. The gyrostat controlled by the control action generated by rotating internal rotors. In such study the asymptotic stability of this motion is proved using Barbachen and Krasovskii theorem's and the optimal control law is deduced from the conditions that ensure the optimal asymptotic stability of the desired motion. As a particular case, the equilibrium position of the gyrostat, which occurs when the principal axes of inertia coincide with the orbital axes, is proved to be asymptotically stable. The present method is shown to more general than previous ones.
URI: http://hdl.handle.net/123456789/10634
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
44.docx12.24 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback